MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - RFB; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - RFB; PUMP, INFUSION, ENTERAL
Model Number 382401
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device has been requested but to date has not been received for evaluation.  if the device is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the kangaroo epump was not giving accurate feed.Additional information provided on 25may2021, stated that the pump was delivering more than the amount it should.There was no patient injury.No further information can be provided.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed.The unit was triaged, and the reported issue was confirmed.After review, it was determined that the us sensor was damaged (based on error code index list ultrasound voltage when tube is full in a/d counts).The us sensor was replaced, and the problem was resolved.The power connection label replaced due to opening the unit.The battery was replaced due to out of date.Also, the overlay was damaged, as button #4 not working properly.Front housing and badge were replaced due to overlay replacement.The pump is working as intended during evaluation.No further actions are required at this time.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.

Brand Name
KANGAROO EPUMP - RFB
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11890447
Report Number1282497-2021-10225
Device Sequence Number19683005
Product Code LZH
UDI-Device Identifier10884521006621
UDI-Public10884521006621
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number382401
Device Catalogue Number382401
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date10/18/2021
Patient Sequence Number1